zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Integral representations for Jacobi polynomials and some applications. (English) Zbl 0172.08803

WorldCat.org
Full Text: DOI
References:
[1] Askey, R.: Orthogonal expansions with positive coefficients. Proc. am. Math. soc. 16, 1191-1194 (1965) · Zbl 0136.05103
[2] Askey, R.: Jacobi polynomial expansions with positive coefficients and imbeddings of projective spaces. Bull. am. Math. soc. 74, 301-304 (1968) · Zbl 0167.35003
[3] Askey, R.: Dual equations and classical orthogonal polynomials. J. math. Anal. appl. 24, 672-685 (1968) · Zbl 0185.12601
[4] Askey, R.; Fitch, J.; Gasper, G.: On a positive trigonometric sum. Proc. am. Math. soc. 19, 1507 (1968) · Zbl 0174.35704
[5] Bailey, W. N.: Generalized hypergeometric functions. (1935) · Zbl 0011.02303
[6] Bailey, W. N.: Associated hypergeometric series. Quar. J. Math. 8, 115-118 (1937) · Zbl 63.0321.02
[7] Bateman, H.: The solution of linear differential equations by means of definite integrals. Trans. camb. Phil. soc. 21, 171-196 (1909) · Zbl 40.0381.04
[8] Bochner, S.: Positive zonal functions on spheres. Proc. nat. Acad. sci. 40, 1141-1147 (1954) · Zbl 0058.29101
[9] Chaudhuri, J.: On the operational representation of some hypergeometric polynomials. Rend. sem. Mate 38, 27-32 (1967) · Zbl 0148.29902
[10] Erdélyi, A.: Higher transcendental functions. (1953) · Zbl 0051.30303
[11] Erdélyi, A.: Higher transcendental functions. (1953) · Zbl 0051.30303
[12] Erdélyi, A.: Tables of integral transforms. (1954) · Zbl 0055.36401
[13] Fejér, L.: Über die laplacesche reihe. Math. ann. 67, 76-109 (1909) · Zbl 40.0499.01
[14] Fejér, L.: Ultrasphärikus polynomok összegéröl. Mat. fiz. Lapok. 38, 161-163 (1931)
[15] Feldheim, E.: Relations entre LES polynomes de Jacobi, Laguerre et Hermite. Acta math. 75, 117-138 (1943) · Zbl 68.0152.04
[16] Feldheim, E.: Contributions à la théorie des polynomes de Jacobi. Mat. fiz. Lapok. 48, 453-504 (1941) · Zbl 67.0238.02
[17] Feldheim, F.: Contributi alla teoria Della funzioni ipergeometriche di più variabili. Annali Della scuola norm. Super. di Pisa, series II 12, 17-60 (1943) · Zbl 0063.01340
[18] Feldheim, E.: On the positivity of certain sums of ultraspherical polynomials. J. d’anal. Math. 11, 275-284 (1963) · Zbl 0113.28001
[19] Gegenbauer, L.: Zur theorie der funktionen $Cnv(x)$. Denks. akad wiss. Wien, math. Naturwiss. kl. 48, 293-316 (1884) · Zbl 16.0452.02
[20] Gegenbauer, L.: Das additionstheorem der functionen $Cnv(x)$. Sitz. math. Natur. klasse akad. Wiss., wien, abteil iia. 102, 942-950 (1893) · Zbl 25.0830.01
[21] Koshliakov, N. S.: On Sonine’s polynomials. Mess. math. 55, 152-160 (1926) · Zbl 52.0353.03
[22] Kummer, E. E.: Über die hypergeometrische reihe. J. reine angew. Math. 15, 127-172 (1836) · Zbl 015.0533cj
[23] Landau, E.: Über eine trigonometrische ungleichung. Math. zeit. 37, 36 (1933) · Zbl 59.0371.01
[24] Lyness, J. N.; Moler, C.: Problem 67-6. SIAM review 10, 226-227 (1968)
[25] Miller, W.: Lie theory and special functions. (1968) · Zbl 0174.10502
[26] Orihara, A.: Bessel functions and the Euclidean motion group. Tôhoku math. J. 13, 66-74 (1961) · Zbl 0118.29401
[27] Seidel, W.; Szász, O.: On positive harmonic functions and ultraspherical polynomials. J. London math. Soc. 26, 36-41 (1951) · Zbl 0042.07602
[28] Slater, L. J.: Generalized hypergeometric functions. (1966) · Zbl 0135.28101
[29] Szegö, G.: Ultrasphaerikus polinomok összegéröl. Mat. fiz. Lapok. 45, 36-38 (1938)
[30] Szegö, G.: Orthogonal polynomials. Am. math. Soc. coll. Pub. 23 (1959) · Zbl 0089.27501
[31] Turán, P.: On a trigonometrical sum. Ann. soc. Polonaise math. 25, 155-161 (1952) · Zbl 0048.30404
[32] Vilenkin, N. Ja: Some relations for Gegenbauer functions. Uspehi math. Nauk 13, No. No. 3 (81), 167-172 (1958)
[33] Vilenkin, N. Ja: Group representations and special functions. (1965) · Zbl 0144.38003
[34] Watson, G. N.: Theory of Bessel functions. (1944) · Zbl 0063.08184